Optimal regularization method for ill-posed Cauchy problems
MetadataShow full metadata
The goal of this paper is to give an optimal regularization method for an ill-posed Cauchy problem associated with an unbounded linear operator in a Hilbert space. Key point to our proof is the use of Yosida approximation and nonlocal conditions to construct a family of regularizing operators for the considered problem. We show the convergence of this approach, and we estimate the convergence rate under a priori regularity assumptions on the problem data.
CitationBoussetila, N., & Rebbani, F. (2006). Optimal regularization method for ill-posed Cauchy problems. Electronic Journal of Differential Equations, 2006(147), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.